SciELO - Scientific Electronic Library Online

 
vol.30 número1On strongly faint e-continuous functionsSkew lattices índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

TUNC, Cemil. On the instability of solutions of an eighth order nonlinear differential equation of retarded type. Proyecciones (Antofagasta) [online]. 2011, vol.30, n.1, pp. 43-50. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172011000100004.

In this paper, we give some sufficient conditions on the instability of the zero solution of a kind of eighth order nonlinear differential equations of retarded type by using the Lyapunov direct method. The obtained sufficient conditions improve an existing result in the literature.

Palabras clave : Instability; the Lyapunov direct method; delay differential equation; eighth order.

        · texto en Inglés     · pdf en Inglés